Hail, Platte
- When
- July 1, 1:58 PM MST
- Where
- Platte County, Wheatland
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 42.050, -104.967
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 1, 12:23 PM MST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 123 PM MDT SAT JUL 1 2006 .SHORT TERM...THROUGH MONDAY...GEARING UP FOR AN AFTERNOON AND EVENING OF MARGINAL SEVERE WEATHER ACROSS PARTS OF THE FORECAST AREA. SOME JUICY AIR IN PLACE EAST OF THE LARAMIE RANGE WITH DEW POINTS IN THE 50S. UPSLOPE AT THE SURFACE WITH WEST WINDS ALOFT ARE CREATING A SHEARING ENVIRONMENT CAPABLE OF NURTURING A FEW SUPERCELLS. COULD WELL BE SEEING A REPLAY OF THIS SCENARIO FOR BOTH SUNDAY AND MONDAY WITH THE PATTERN CHANGING LITTLE. TEMPS FOR THE MOST PART WILL BE AROUND NORMAL FOR THE PERIOD. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY...FEW CHANGES MADE TO INHERITED FORECAST. UNRELENTING PATTERN WITH THE UPPER RIDGE TO OUR WEST CONTINUES. GFS AND ECMWF GIVING SOME INDICATION THAT THE RIDGE WILL SLIDE INTO THE GREAT PLAINS LATE IN THE WEEK...BUT IMPACT ON THE WEATHER HERE WILL BE MINIMAL. NEAR TO SLIGHTLY ABOVE NORMAL TEMPS AND LOW POPS CONTINUE THROUGH THE PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...POMEROY LONG TERM....POMEROY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT SAT JUL 1 2006 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-021130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1045 AM MDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER SOUTHEAST WYOMING AND SPREAD INTO THE NEBRASKA PANHANDLE BY EARLY EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...HEAVY RAIN AND GUSTY WINDS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE JUST ABOUT EACH DAY THROUGH NEXT WEEK. A FEW STORMS ON SUNDAY AND MONDAY COULD ALSO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY MID AFTERNOON. WYZ061>063-065-021130- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1045 AM MDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER ALBANY AND CARBON COUNTIES THIS AFTERNOON AND EVENING. A FEW STORMS COULD PRODUCE GUSTY WINDS TO 50 MPH...WITH ONE OR TWO STORMS IN THE LARAMIE VALLEY PERHAPS BECOMING STRONG ENOUGH TO PRODUCE SMALL HAIL UP TO 1/2 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE JUST ABOUT EACH DAY THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT.. SPOTTER ACTIVATION IS NOT ANTICIPATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
152 PM MDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 12 W CHEYENNE 41.15N 105.02W
07/01/2006 E0.25 INCH LARAMIE WY PUBLIC
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
206 PM MDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL 15 NW WHEATLAND 42.20N 105.17W
07/01/2006 E0.50 INCH PLATTE WY TRAINED SPOTTER
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
219 PM MDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 18 WNW CHEYENNE 41.24N 105.11W
07/01/2006 E0.88 INCH LARAMIE WY PUBLIC
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
244 PM MDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM FLASH FLOOD 5 NW CRYSTAL LAKE RESER 41.21N 105.27W
07/01/2006 LARAMIE WY LAW ENFORCEMENT
WATER RUNNING ONE FOOT DEEP OVER HAPPY JACK ROAD.
&&The Cheyenne radar (KCYS), 101 km away, was scanning. The volume nearest the first event began at 20:57 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2006Every state in 2006This day in weather historyWarnings in Wyoming, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5521318.